# SDR 2004UALA01193

- Difficulty date: December 8, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 39,644 hours, 13,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM ANGLE CORRODED AT FS 1410 LBL 68.  DAMAGED CAUSED BY TYPICAL CABIN CORROSION.  MAJOR REPAIR ACCOMPLISHED. FABRICATED & INSTALLED REPAIR ANGLE AND FILLER.
